# SDR USAA950104

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47054
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT NR 1576 - THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM PIT.  MAINTENANCE FOUND THE NOSE GEAR STRUT FLAT ON ARRIVAL AT THE GATE.  THE STRUT WAS SERVICED WITH NITROGEN AND THE STRUT INFLATED TO THE PROPER HEIGHT.  (W)
